MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. WORKMATE CLARIS SYSTEM DISPLAY PLUS; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

ST. JUDE MEDICAL, INC. WORKMATE CLARIS SYSTEM DISPLAY PLUS; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number H700124
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2021
Type of Reportable Event Malfunction
Event or Problem Description
During an atrial flutter ablation procedure, workmate claris stimulator was unable to communicate.The main frame was replaced to resolve the issue.The procedure was cancelled and there were no adverse patient consequences.
 
Additional Manufacturer Narrative
One workmate¿ claris¿ ep-4¿ cardiac stimulator was received for analysis.Visual inspection of the returned cardiac stimulator indicated all labels are intact, legible and appear to have no physical damage.It was also verified that all internal components were secured, and no physical damage was detected on the chassis exterior.All mounting hardware was secured, and all socketed ic (integrated circuit) components were fully seated.Preliminary voltage measurements were performed which confirmed the returned cardiac stimulator meets the internal hardware specifications.It was also confirmed that the stimulator failed to successfully execute the post (power on self-test) and communicate with the ep-4 touchscreen pc, which confirms the reported issue.Additional testing isolated the single board computer as the root cause of the communication issue.The sbc (single board computer) was temporarily replaced for the purpose of the evaluation and normal communication was restored to the system.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.No non-conformances associated with the reported event were identified.Based on the information provided to abbott and the investigation performed, the root cause of the reported communication issue was isolated to abnormal functionality of the microprocessor.

Brand Name
WORKMATE CLARIS SYSTEM DISPLAY PLUS
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.
one st. jude medical drive
st. paul MN 55117
MDR Report Key12252297
Report Number2184149-2021-00242
Device Sequence Number3900752
Product Code DQK
UDI-Device Identifier05415067001245
UDI-Public05415067001245
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K151911
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH700124
Device Catalogue NumberH700124
Device Lot Number7625343
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/08/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 07/01/2021
Supplement Date Received by Manufacturer10/11/2021
Initial Report FDA Received Date07/30/2021
Supplement Report FDA Received Date10/12/2021
Patient Sequence Number1